# SDR AALA202111266173

- Difficulty date: November 24, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A300*
- Aircraft serial: 6236
- Aircraft time: 23,769 hours, 9,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT 2L DOOR FELL DOWN. INSTALLED MISSING SCREW ON LIGHT ASSEMBLY SHROUD PER AMM 33-51-00.
